# SDR ASAA2014041507476

- Difficulty date: April 15, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 23,971 hours, 7,355 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AIR CONDITIONING PACK LIGHT DURING RECALL, EXTINQUISHED WITH RESET.  ACFT GROUNDED. ACCOMPLISHED BITE CHECK OF THE PACK TEMP CONTROLLERS, IAW FIM TASK 21-61, TASK 801 - FOUND TCV NR 2 CONT HAD AN INTERMITTENT FAULT.  PACK OPS NORMAL. NO HISTORY PAST 60 DAYS.
